# SDR UALA2013060703984

- Difficulty date: June 6, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 72,531 hours, 10,161 cycles
- Engine: Pwa PW4090
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: 372079001
- Part serial: 85
- Condition: Erratic
- Location: Stab Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S STAB POS INDICATOR ERRATIC.    REPLACED INDICATOR IAW MM, CHECKED OK.
